# SDR IPXA09157024

- Difficulty date: August 3, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 7,331 hours, 4,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C REPAIR SURVEY SEQ 147-F1-04 DOES NOT CORRELATE WITH SRM.  FABBED AND INSTALLED REPAIR DOUBLER IAW SAA EA 300-5330-01-A1953.
